| Catalog Number |
8065753106 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that the cutter (vitrectomy probe) did not cut, and the maximum vacuum setting reached 450 millimeters of mercury (mmhg) during vitrectomy surgery.The surgery was completed on same day after replacing the same product with another one.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).